# SDR GLBA20110913F

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 30,783 hours, 36,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Part number: 1295141191GLA
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIR STAIR DOOR LANDYARD BROKE.  MX REPLACED THE DOOR SNUBBER CABLE, PN: 129-514119-1GLA, IAW BMM 52-12-01, OPS CHECKED GOOD.
